BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Letter to the editor

Title
Universal form of arrays with spectral singularities

Participants in the publication
Dmitry Zezyulin (Author)
Vladimir Konotop (Author)
Dep. Física
CFTC - Centro de Física Teórica e Computacional 

Scope
International

Refereeing
Yes

Date of Publication
2020-05-18

Where published
Optics Letters

Publication Identifiers
ISSN - 0146-9592

Publisher
The Optical Society

Volume
45

Number of pages
4
Starting page
3447

Document Identifiers
DOI - https://doi.org/10.1364/ol.395788
URL - http://dx.doi.org/10.1364/ol.395788


Export

APA
Dmitry Zezyulin, Vladimir Konotop, (2020). Universal form of arrays with spectral singularities. Optics Letters, 45, ISSN 0146-9592. eISSN . http://dx.doi.org/10.1364/ol.395788

IEEE
Dmitry Zezyulin, Vladimir Konotop, "Universal form of arrays with spectral singularities" in Optics Letters, vol. 45, 2020. 10.1364/ol.395788

BIBTEX
@article{47573, author = {Dmitry Zezyulin and Vladimir Konotop}, title = {Universal form of arrays with spectral singularities}, journal = {Optics Letters}, year = 2020, volume = 45 }